# SDR 2006FA0000469

- Difficulty date: April 26, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N4773P
- Make and model: Cessna P210N
- Aircraft serial: P21000102
- Engine: Cont TSIO520P
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Turbocharger
- Part number: 4656809004
- Part serial: JCR00431
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING OUT FROM JOINT IN CENTER OF TURBO. FIRST RUN ON OVERHAULED UNIT JUST INSTALLED ON AIRCRAFT.  (K)
